# SDR 99ZZZX2678

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bracket
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE BRACKET AT LOWER FUEL/OIL HEAT EXCHANGER BROKEN.  REPAIRED NR 4 ENGINE BRACKET AT LOWER FUEL/OIL HEAT EXCHANGER BY WELDING IAW ALLIED SIGNAL/TEXTRON MM.
